akshaymohl,Evocationer,dr kadwa,simone717 i need your help..sir u prescribed me medicine but at that time i got attack like feeling and managed for allopath medicine..so i couldnt take your prescribsion..now i am taking homopath gelsimium 30 and ignatia in sweet pills and tincher of pothosftidus, although it is i dont know working or not but i have strange feeling around my chest and stomach it feels as if my chest and my stomach is not expanding and ther is always a feeling of some burden and it becomes more sometimes when i am standing or moving..i really dont have any idea of it amd ther is a feeling of slight trembling in my thighs and there is exhausion like feeling..just above my naval it feels very strange heavy..pls help
[message edited by aamir2312 on Sun, 20 Sep 2015 12:33:13 UTC]
[message edited by aamir2312 on Sun, 20 Sep 2015 16:24:09 UTC]
aamir2312 on 2015-09-20
aamir2312 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.